Can taking ibuprofen increase your blood pressure ?

Answers (1)

7 Jun 2011

Yes, nonsteroidal anti-inflammatory drugs such as ibuprofen can make your body retain fluid and decrease the function of your kidneys. This may cause your blood pressure to increase which in turn puts greater stress on your heart and kidneys.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Should my Blood pressure return to normal after stopping Loestrin?

I have noticed an increase in my blood pressure since taking the Loestrin 24 Fe pill? I stopped taking the pill. If my increase in BP is from the ...

1 answer 25 Oct 2010

GoLYTELY - Anyone ever have increase blood pressure after taking this?

After taking GoLYTEly before a colonoscopy, my blood pressure shot up all of a sudden (never had a problem with this before). My doctor couldn't ...

2 answers 27 Jul 2011

How to cure the adverse effects of Ibuprofen??very upset please help?

I am 41 years old an Hr professional female ,single and virgin.I never had been suffred from high Blood Pressure.The normal rating of Blood pressure ...

3 answers 17 Apr 2013

Reclast I/V Inject... is an increase in blood pressure commonly associated with Reclast injections?

While reading the Reclast reviews, I noticed one reviewer stated an increase in blood pressure... I'm scheduled for my first Reclast injection ...

1 answer 23 May 2014